# SDR CALA2017051201391

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 65,549 hours, 10,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER TESTING EMER LIGHTS BETWEEN 31-34, NO LIGHTS SEE PREVIOUS WU CONFIRMED. FOUND SHORTED EMERGENCY LIGHT SEAT PATH LIGHT ASSY ON SEAT 31D. R&R IAW AMM 33-51-10-962-104. VISUAL OPS CHECK OF SYSTEM OK, TEST OF SYSTEM OK, A/C OK TO CONTINUE.
